# SDR ASOA051030

- Difficulty date: November 13, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN TUS, THE CLIP ON THE INTERCOSTAL AT STA 484, RBL 27, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE CLIP ON THE INTERCOSTAL, AT STATION 484, RBL 27, IAW ASA EC REO 601R-53-41-059.  (M)
